Learning Centre

Multiparametric shell eigenvalue problems

 |  Login

Show simple item record

dc.contributor Aalto-yliopisto fi
dc.contributor Aalto University en
dc.contributor.author Laaksonen, Mikael
dc.contributor.author Hakula, Harri
dc.date.accessioned 2019-04-02T06:52:18Z
dc.date.available 2019-04-02T06:52:18Z
dc.date.issued 2019-01-01
dc.identifier.citation Laaksonen , M & Hakula , H 2019 , ' Multiparametric shell eigenvalue problems ' , Computer Methods in Applied Mechanics and Engineering , vol. 343 , pp. 721-745 . https://doi.org/10.1016/j.cma.2018.09.011 en
dc.identifier.issn 0045-7825
dc.identifier.issn 1879-2138
dc.identifier.other PURE UUID: 2574dfb9-cbd0-46f5-a441-fc63c9e5e102
dc.identifier.other PURE ITEMURL: https://research.aalto.fi/en/publications/2574dfb9-cbd0-46f5-a441-fc63c9e5e102
dc.identifier.other PURE LINK: http://www.scopus.com/inward/record.url?scp=85054004450&partnerID=8YFLogxK
dc.identifier.other PURE LINK: https://arxiv.org/abs/1803.03854
dc.identifier.uri https://aaltodoc.aalto.fi/handle/123456789/37271
dc.description.abstract The eigenproblem for thin shells of revolution under uncertainty in material parameters is discussed. Here the focus is on the smallest eigenpairs. Shells of revolution have natural eigenclusters due to symmetries, moreover, the eigenpairs depend on a deterministic parameter, the dimensionless thickness. The stochastic subspace iteration algorithms presented here are capable of resolving the smallest eigenclusters. In the case of random material parameters, it is possible that the eigenmodes cross in the stochastic parameter space. This interesting phenomenon is demonstrated via numerical experiments. Finally, the effect of the chosen material model on the asymptotics in relation to the deterministic parameter is shown to be negligible. en
dc.format.extent 25
dc.format.extent 721-745
dc.language.iso en en
dc.publisher Elsevier
dc.relation.ispartofseries Computer Methods in Applied Mechanics and Engineering en
dc.relation.ispartofseries Volume 343 en
dc.rights openAccess en
dc.title Multiparametric shell eigenvalue problems en
dc.type A1 Alkuperäisartikkeli tieteellisessä aikakauslehdessä fi
dc.description.version Peer reviewed en
dc.contributor.department Department of Mathematics and Systems Analysis
dc.subject.keyword Shells of revolution
dc.subject.keyword Eigenvalue problems
dc.subject.keyword Uncertainty quantification
dc.subject.keyword Stochastic finite element methods
dc.identifier.urn URN:NBN:fi:aalto-201904022402
dc.identifier.doi 10.1016/j.cma.2018.09.011
dc.date.embargo info:eu-repo/date/embargoEnd/2021-01-01

Files in this item

Files Size Format View

There are no open access files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search archive

Advanced Search

article-iconSubmit a publication